# SDR UALA2012062203339

- Difficulty date: June 17, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 61,588 hours, 23,013 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Transducer
- Condition: Faulty
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS ELAC 1 FAULT WITH PITCH TRANSIENT(JOLT).  ACFT RETURNING TO THE FIELD OPBLM FIELDS.  REPLACED SIDE STICK TRANSDUCERS 4CE1 AND 4CE2, ELACS 1&2.  COMPLETED WIRING CHECKS, SEE SEQ#5886050 & 5886049 FOR WORK ACCOMPLISHED.  REPLACED RT ELEVATOR OUTBOARD ACTUATOR SERVO VALVE, SEE SEQ#5886051 FOR WORK ACCOMPLISHED.
